Well-quasi-ordering $H$-contraction-free graphs

Abstract : A well-quasi-order is an order which contains no infinite decreasing sequence and no infinite collection of incomparable elements. In this paper, we consider graph classes defined by excluding one graph as contraction. More precisely, we give a complete characterization of graphs H such that the class of H-contraction-free graphs is well-quasi-ordered by the contraction relation. This result is the contraction analogue on the previous dichotomy theorems of Damsaschke [Induced subgraphs and well-quasi-ordering, Journal of Graph Theory, 14(4):427-435, 1990] on the induced subgraph relation, Ding [Subgraphs and well-quasi-ordering, Journal of Graph Theory, 16(5):489-502, 1992] on the subgraph relation, and B{\l}asiok et al. [Induced minors and well-quasi-ordering, ArXiv e-prints, 1510.07135, 2015] on the induced minor relation.
Document type :
Journal articles
Discrete Applied Mathematics, Elsevier, 2017, In press. 〈10.1016/j.dam.2017.02.018〉
Liste complète des métadonnées

Cited literature [13 references]  Display  Hide  Download

https://hal-lirmm.ccsd.cnrs.fr/lirmm-01486775
Contributor : Jean-Florent Raymond <>
Submitted on : Tuesday, June 12, 2018 - 4:37:45 PM
Last modification on : Friday, June 15, 2018 - 1:18:49 AM

File

ctr-wqo.pdf
Files produced by the author(s)

Identifiers

Citation

Marcin Kamiński, Jean-Florent Raymond, Théophile Trunck. Well-quasi-ordering $H$-contraction-free graphs. Discrete Applied Mathematics, Elsevier, 2017, In press. 〈10.1016/j.dam.2017.02.018〉. 〈lirmm-01486775v2〉

Share

Metrics

Record views

21

Files downloads

6